# SDR ABXA20250922235

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,222 hours, 43,538 cycles
- Engine: Ge CF680A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Elec Connector
- Part number: BACC63CN2219SNA
- Part serial: BN224554
- Condition: Defective
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, LT ENGINE EGT FLUCTUATED.  AIRCRAFT ABORTED TAKE OFF AND RETURNED TO BLOCKS.  (BTB).  MAINTENANCE C/W HIGH ENERGY STOP INSPECTION IAW AMM 05-51-14.  NO DISCREPANCIES NOTED AT THIS TIME. REMOVED AND REPLACED D4208P AND D4208J (PYLON CONNECTORS), D932 (AT THE JUNCTION BOX) AND THE WIRING IN BETWEEN IAW SWPM 20-63-00, 20-10-11, AND WDM 77-21-11.  FOR OPS CHECKS SEE LP 39328-82/2. ALL OPS CK GOOD.  PERFORMED ENGINES HIGH POWER RUNS IAW AMM 71-00-00.  LT ENGINE EGT DID NOT FLUCTUATE.  ACFT REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
